# SDR USAA920081583

- Difficulty date: August 26, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 22,012 hours, 13,817 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX600064
- Condition: Inoperative
- Location: Hyd System
- Part time: 23,761 hours, 12,931 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOGPAGE 7907967 FLT 1045 DTW CLT AIR TURN BACK  GREEN HYDRAULIC LOW LEVEL AND OVERHEAT.  TOTAL LOSS OF GREEN SYSTEM WAS EXPERIENCED DURING CRUISE.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO CLT.  R&R NR 1 ENGINE HYDRAULIC PUMP.  FLUSHED LINES AND REPLACED FILTERS.  OPS AND LEAK CHECK WERE GOOD.
